# SDR SWIA200719191

- Difficulty date: November 5, 2007
- Submitted: February 7, 2008
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 12,710 hours, 10,932 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR WHEEL WELL TRANSDUCER BRACKET IS CRACKED, FOUND AT C-CHECK.  REPLACED BRACKET IAW CRJ200 SRM 51-42-06 PG 11-18.
